Items where IIASA Author is "Melnikov, Nikolai"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 13.

Article

O'Neill, B.C. & Melnikov, N.B. (2008). Learning about parameter and structural uncertainty in carbon cycle models. Climatic Change 89 (1): 23-44. DOI:10.1007/s10584-008-9404-2.

Davydov, A.A. & Melnikov, N.B. (2007). Andronov-Hopf bifurcation in simple double diffusion models. Russian Mathematical Surveys: 382-384. DOI:10.1070/RM2007v062n02ABEH004402.

Davydov, A.A. & Melnikov, N.B. (2007). Soft loss of stability in an ocean circulation box model with turbulent fluxes. Proceedings of the Steklov Institute of Mathematics 259 (2): 6-15. DOI:10.1134/S0081543807040025.

Melnikov, N.B. & O'Neill, B.C. (2006). Learning about the carbon cycle from global budget data. Geophysical Research Letters 33: L02705. DOI:10.1029/2005GL023935.

Monograph

Melnikov, N.B., O'Neill, B.C. & Dalton, M.G. (2009). Accounting for Household Heterogeneity in General Equilibrium Models. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-09-051

Melnikov, N. & Sanderson, W.C. (2007). Intergenerational Transfers as a Link between Overlapping Generations and Ramsey Models. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-07-013

Davydov, A.A. & Melnikov, N.B. (2006). Existence of Self-sustained Oscillations in an Ocean Circulation Box Model with Turbulent Fluxes. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-06-049

Melnikov, N. (2004). Robust Stabilization of Atmospheric Carbon within a Family of Uncertain Carbon Cycle Dynamics. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-04-053

Conference or Workshop Item

Davydov, A.A. & Melnikov, N.B. (2007). Limit cycle bifurcation in thermohaline convection box-model. In: International Conference "Analysis and Singularities", 20-24 August 2007.

Davydov, A.A. & Melnikov, N.B. (2007). Limit cycle oscillations in thermohaline circulation box model with turbulent fluxes. In: The 7th International Conference on Differential Equations EQUADIFF, 5-11 August 2007.

Melnikov, N.B. (2005). Existence of solution to Hamilton-Jacobi-Bellman equation for infinite time horizon problems. In: International Seminar on Control Theory and Theory of Generalized Solutions of Hamilton-Jacobi Equations, 22-26 June 2005.

Other

Melnikov, N.B. (2005). Existence and Uniqueness of the Value Function in Multidimensional Ramsey Model. Moscow University Mathematics Bulletin

Melnikov, N.B. (2005). Existence of Solution to Hamilton-Jacobi-Bellman Equation for Infinite Time Horizon Problems. International Seminar on Control Theory and Theory of Generalized Solutions of Hamilton-Jacobi Equations, 22-26 June 2005, Ekaterinburg, Russia

This list was generated on Sun Jun 24 18:27:06 2018 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313